MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY
Model Number 409269
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Too Rigid or Stiff (1544)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Batch record revision results: lot 4c04601 was manufactured 21/mar/2024, in ats #1 line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 15/nov/2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1169248 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 15/nov/2024, complaints investigator ran a query in database in order to verify the complaints reported for the 4c04601 lot for the malfunction ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿ defect and no additional complaint was identified.Historical nonconformance review: on 15/nov/2024, complaints investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) associated to the malfunction ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿ defect for the lot number 4c04601 and as result, no nonconformance / corrective action / preventive actions (capa) for this malfunction were generated during the manufacturing process of the referenced lot.Defect rate analysis: there have only been 01 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be 0.25% based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.25.To date, it is well within our accepted acceptable quality level (aql) for this type of failure mode or defect.Conclusions: as no photographs or samples were available for this complaint issue, it was not possible to confirm the issue reported.A batch record review was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
The wife of end user reported that the mass was less pliable prior to use.The end user used the wafers and noted they did not mold to fit the stoma size and shape as precisely compared to previous wafers used.She stated as a result of the mass being less pliable, end user developed redness to the immediate peristomal skin.End user's wife, also stated the skin irritation was a result of leakage of the product.Usual wear time was three-four days.The end user used company's adhesive remover, water to cleanse skin, absorptive and protective powder, company's barrier wipe, and company's barrier strips.He did connects to night drainage.Wife reported that she first noted this approximately one month ago.No photograph is available at this time.

Brand Name
ESTEEM SYNERGY
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20861579
Report Number9618003-2024-04158
Device Sequence Number21049018
Product Code EXE
UDI-Device Identifier00768455185702
UDI-Public00768455185702
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number409269
Device Lot Number4C04601
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale